# SDR 2008UALA04003

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,044 hours, 9,938 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ACC434F65
- Part serial: NA
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "R OIL FILTER" DISPLAYED ON EICAS.  *S/D*  REPLACED RIGHT ENGINE MAIN OIL FILTER ALONG WITH OIL FILTER DP SWITCH.  REF MM 79-21-05 AND 79-35-01.  OPS AND LEAK CHECK OK.  AC OK FOR SERVICE.
